MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT225
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5, a6, patient information: unknown/not provided.Section d6a, if implanted, give date: not applicable.There is no indication the device was implanted.Section d6b, if explanted, give date: not applicable.There is no indication the device was explanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that three preloaded johnson and johnson (jnj) intraocular lenses (iol) had cracks or shards inside the intact lens.All were difficult to turn and felt stuck during the procedure.Of the three lenses, two had patient contact and one did not, although it is unclear which specific lens did not have contact.The extent of contact was also not provided.The customer confirmed that viscoelastic was used and the devices were prepared in the usual manner.The lens eventually implanted was of the same model and diopter as the affected lenses.No patient injury occurred, and no surgical or medical interventions were required.The patient¿s outcome was reported as fine, and the patient is happy and healthy.No further information is available.Note.Three separate reports are being submitted.Manufacturer report number: 3012236936-2025-0003202.Manufacturer report number: 3012236936-2025-0003204.
 
Additional Manufacturer Narrative
Corrected data: the previously submitted follow up report mdr (follow up # 1) was inadvertently submitted with an incorrect date received by manufacturer (12/23/2025) populated in section g3.The correct date for section g3 date received by manufacturer for follow up # 1 is 12/15/2025.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.Section g4: pma/510(k) number: p980040.Additional information: through follow-up the customer confirmed the surgery was completed and there was no intervention like a prk (photorefractive keratectomy).No capsule tear, vitrectomy, incision enlargement, or sutures.The operative eye is the right eye.The patient is a 51-year-old male and their date of birth is on (b)(6) 1974.The doctor¿s email is (b)(6).Section a2 age or date of birth: 51 years old.Date of birth is on (b)(6) 1974.Section a3a, sex: male.Section a3b, gender: cisgender man/boy.Section e1: email address: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23699715
Report Number3012236936-2025-000320
Device Sequence Number9193363
Product Code MFK
UDI-Device Identifier05050474811850
UDI-Public(01)05050474811850(17)280327
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRT225
Device Catalogue NumberDRT2250155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/23/2025
01/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/09/2026
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VISCOELASTIC.
Patient Age51 YR
Patient SexMale